# SDR FDEA200907252754

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 149N75392
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM ACCESS DOOR HOLD-OPEN ROD SUPPORT FITTING AT STA 1087, LBL 8, FOUND CORRODED.  CORRODED SUPPORT FITTING AT STA 1087 BLENDED AND FOUND EXCEEDED SRM REPAIRABLE LIMITS.  SUPPORT FITTING REMOVED AND REPLACED IAW AMM 20-11-00, REV. 4.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
